Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Heavy bleeding with clots & tissue, abdominal pain. Protein & traces of blood in urine. Miscarriage?

have i had a miscarriage i started bleeding on the 14th june extremely heavy passed clots and tissue .my friend looked at it.we both believe it was form of baby.yesterday had pains and very poorly the only way 2 describe them was like being in labour .went see nurse 2day done urine test theres protein n trace of blood in it.saw dr he felt my abdomen n tummy.told me to go do preg test at home ,see what result is n urine sample was sent off to lab got temperature also.whats going on?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Heavy bleeding with clots and heavy cramps could indicate a miscarriage.
Please take a urine pregnancy test right away.
ALso a pelvic ultrasound scan should be done.
Take care.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor